Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Karimov, Olimjon Khudoiberdievich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:221
Abstract pages:395
Full texts:160
References:46
Senior Researcher
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person112219
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=1080-3886

Publications in Math-Net.Ru
2019
1. O. Kh. Karimov, “Īn separability and coercive solvability of second-order nonlinear differential equations in the weight space”, Chebyshevskii Sb., 20:4 (2019),  170–187  mathnet
2017
2. O. Kh. Karimov, “Coercive estimate and separation theorem for one nonlinear differential operator in a Hilbert space”, Chebyshevskii Sb., 18:4 (2017),  246–255  mathnet  elib
3. O. Kh. Karimov, “On the separation property of nonlinear second-order differential operators with matrix coefficients in weighted spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 141 (2017),  79–85  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 241:5 (2019), 589–595
4. O. Kh. Karimov, “On coercive properties and separability of biharmonic operator with matrix potential”, Ufimsk. Mat. Zh., 9:1 (2017),  55–62  mathnet  elib; Ufa Math. J., 9:1 (2017), 54–61  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021